# SDR I5EA2021022700009

- Difficulty date: February 27, 2021
- Submitted: February 27, 2021
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 69,068 hours, 54,069 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 15095
- Condition: No Test
- Location: Emer Bat - M1672
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY CHARGER AT M1672 INOP.  REMOVED AND REPLACED EMERGENCY BATTERY CHARGER M1672 AT STA.973 WITH SERVICEABLE UNIT IAW B-737-300 AMM 33-51-51.  TEST GOOD.
